# SDR CALA2013081690480

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,645 hours, 23,752 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Condition: Leaking
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 10 SERVO VALVE ON SPEED BRAKE ACTUATOR LEAKING.   FOUND PACKING LEAKING FROM PLUG PORT.  REPLACED PACKING, NO LEAKS NOTED.
